# SDR VNAA2017052500011

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 30,417 hours, 30,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0673
- Condition: Inoperative
- Location: Door Assist
- Part time: 28,300 hours, 28,010 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST MOTOR INOPERATIVE; REMOVED AND REPLACED PASSENGER DOOR ASSIST MOTOR.
